I took Lipitor for years and years ... worked great ... not side effects. Began using my local VA hospital. Dr. prescribed Lipitor in a large white pill ... which also included a lot of supposed "inert ingredients". Began having shoulder and mild chest pains at night. Scared the hell out of me. Stopped taking the medication and these symptoms went away totally and have not returned at all in the last year. But Dr. then prescribed Prevastatin ... started getting muscle acres, SEVERE Heartburn ... I stopped taking this med also. Are some of us alergic to the supposed "inert ingredients"?
I take atorvastatin. Its a different company tho, its a small oval tablet. I have no side effects and it works well. I was on pravastatin and had all those side effects too. Its statins not the inert ingredients that are the problems. They cause you to loose the coq10 in your body and that causes the side effects. I take coq10 daily.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2009 • 7 answers
Posted 8 Sep 2010 • 1 answer
Posted 3 Nov 2012 • 1 answer
Posted 9 Apr 2014 • 2 answers
Posted 22 Nov 2016 • 0 answers